# SDR USAABB00004

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Row 4-33
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PVD - FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 4, 9, 13, 18, 23, 26, 29 AND 33 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS AT EACH ROW.  (M)
